# SDR SWAA2024112753516

- Difficulty date: October 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE INTERNAL STRUCTURE DOOR CUTOUT LOCATED BS 460 AFT SIDE AND S-18R WL 174 AT FWD CARGO COMPARTMENT 2024-672276<[01] REPLACED ANGLE (SHEAR TIE) INTERNAL STRUCTURE DOOR CUTOUT LOCATED BS 460 AFT SIDE AND S-18R WL 174 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 51-40-02 SNF DRAWINGS 143A3250; SHEET: 108; REV: A; DWG 143A8230; SHEET: 1; REV: D SEE INDIVIDUALS SIGN OFF BELOW;[02] CORRECTED STEP 1; REPLACED ANGLE (SHEAR TIE) INTERNAL STRUCTURE DOOR CUTOUT LOCATED BS 460 AFT SIDE AND BTW S-17R TO S-18R WL 174 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 51-40-02 AND DRAWINGS 143A3250; SHEET: 108; REV: A; DWG 143A8230; SHEET: 1; REV: D SEE INDIVIDUALS SIGN OFF BELOW;[03] CORRECTED STEP 1; REPLACED ANGLE (SHEAR TIE) INTERNAL STRUCTURE DOOR CUTOUT LOCATED BS 460 AFT SIDE AND BTW S-17R TO S-18R WL 174 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; B737-700 51-40-02 AND DRAWINGS 143A3250; SHEET: 108; REV: A; DWG 143A8230; SHEET: 1; REV: D SEE INDIVIDUALS SIGN OFF BELOW  RII
